# SDR 9JLA2021072928090

- Difficulty date: July 22, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N821DF
- Make and model: Lear 60LEAR
- Aircraft serial: 60042
- Aircraft time: 8,050 hours, 5,894 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE AFT CABIN DOOR WARNING ANNUNCIATOR ILLUMINATED ON DECENT FOR LANDING. THE MAINTENANCE VENDOR REMOVED THE INTERIOR SURROUNDING THE AFT CABIN DOOR MICROSWITCHES. VISUALLY INSPECTED THE MICROSWITCHES FOR CONDITION AND SECURITY, ALL SWITCH ASSEMBLIES SECURE WITH NO DEFECTS NOTED. VERIFIED SHOOT BOLT EXTENSION, NO DEFECTS NOTED, ADJUSTED THE FORWARD UPPER SWITCH ASSEMBLY AND REINSTALLED THE INTERIOR COMPONENTS PREVIOUSLY. OPS CHECKS SATISFACTORY AND THE AIRCRAFT WAS RETURN TO SERVICE.
